# SDR TSAA0033071

- Difficulty date: March 4, 2000
- Submitted: May 2, 2000
- Operation: Air carrier
- Aircraft: N802AL
- Make and model: Boeing 737-2S5C
- Aircraft serial: 22148
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6013211
- Condition: Inoperative
- Location: Rt Overwing
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REPLACED RIGHT OVERWING SLIDE LIGHTS BATTERY POWER SUPPLY.  OPS CHECK OK.  AIRCRAFT RETURNED TO SERVICE.  (M)
